ARAMA SONUÇLARI

Toplam 52 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Compressive Spectral Method for the Simulation of the Nonlinear Gravity Waves
Scientific Reports, Vol. 6, No. 22100, Şubat 2016, s. 1-12, ISSN: 2045-2322
BAYINDIR CİHAN
Nonlinear Roll Motion of Ships in Beam Waves
Bulletin of the Technical University of Istanbul, Vol. 49, Ocak 1996, s. 459-479, ISSN: 1307-1661
TAYLAN METİN
Metin Taylan Özgün Makale
On the propagation of nonlinear SH waves in a two-layered compressible elastic medium
Zeitschrift für angewandte Mathematik und Physik, Vol. 70, No. 5, Ekim 2019, s. 1-20, ISSN: 0044-2275
AHMETOLAN SEMRA, PEKER AYŞE, DEMİRCİ ALİ
Ayşe Peker Özgün Makale
On the propagation of nonlinear SH waves in a two-layered compressible elastic medium
Zeitschrift für angewandte Mathematik und Physik, Vol. 70, No. 5, Ekim 2019, s. 1-20, ISSN: 0044-2275
AHMETOLAN SEMRA, PEKER AYŞE, DEMİRCİ ALİ
Semra Ahmetolan Özgün Makale
Nonlinear interaction of co-directional shear horizontal waves in a two-layered elastic medium
Zeitschrift für angewandte Mathematik und Physik, Vol. 69, No. 6, Aralık 2018, ISSN: 0044-2275
AHMETOLAN SEMRA,DEMİRCİ ALİ
Semra Ahmetolan Özgün Makale
Propagation of surface SH waves on a half space covered by a nonlinear thin layer
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, Vol. 85, Aralık 2014, s. 150-162, ISSN: 0020-7225
TEYMUR MEVLUT, DEMIRCI ALI, AHMETOLAN SEMRA
Semra Ahmetolan Özgün Makale
Nonlinear Modulation of SH Waves in a Two Layered Plate and Formation of Surface SH Waves
International Journal of Non-Linear Mechanics, Vol. 38, No. 8, Ekim 2003, s. 1237-1250, ISSN: 0020-7462
AHMETOLAN SEMRA
Semra Ahmetolan Özgün Makale
Nonlinear modulation of SH waves in an incompressible hyperelastic plate
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, Vol. 58, No. 3, Mayıs 2007, s. 457-474, ISSN: 0044-2275
AHMETOLAN SEMRA, TEYMUR MEVLUT
Semra Ahmetolan Özgün Makale
Interaction of Nonlinear SH Waves in a Two Layered Elastic Plate
The 21st International Congress on Sound and Vibration, pekin/ÇİN HALK CUMHURİYETİ, 13 Temmuz 2014, ISSN: 2329-3675
AHMETOLAN SEMRA, DEMİRCİ ALİ
Semra Ahmetolan Tam metin bildiri
The analytical solutions of long waves over geometries with linear and nonlinear variations in the form of power-law nonlinearities with solid vertical wall
Ocean Engineering, Vol. 295, No. 117031, Mart 2024, ISSN: 0029-8018
ALAN ALİ RIZA, BAYINDIR CİHAN
The analytical solutions of long waves over geometries with linear and nonlinear variations in the form of power-law nonlinearities with solid inclined wall
Dynamics of Atmospheres and Oceans, Vol. 106, No. 101458, Haziran 2024, ISSN: 0377-0265
ALAN ALİ RIZA,BAYINDIR CİHAN
SH waves in a weakly inhomogeneous half space with a nonlinear thin layer coating
Zeitschrift für angewandte Mathematik und Physik, Vol. 75, Mart 2024, ISSN: 0044-2275
AHMETOLAN SEMRA,DEMİRCİ ALİ,PEKER AYŞE,ÖZDEMİR NEŞE
Semra Ahmetolan Özgün Makale
SH waves in a weakly inhomogeneous half space with a nonlinear thin layer coating
Zeitschrift für angewandte Mathematik und Physik, Vol. 75, Mart 2024, ISSN: 0044-2275
AHMETOLAN SEMRA,DEMİRCİ ALİ,PEKER AYŞE,ÖZDEMİR NEŞE
Ali Demirci Özgün Makale
Evolution of Nonlinear Periodic Waves in the Focusing and Defocusing Cylindrical Modified Korteweg-de Vries Equations
International Journal of Theoretical Physics, Vol. 63, Kasım 2024, s. 300, ISSN: 1572-9575
ÖZDEMİR NEŞE,DEMİRCİ ALİ,AHMETOLAN SEMRA
Ali Demirci Özgün Makale
Evolution of Nonlinear Periodic Waves in the Focusing and Defocusing Cylindrical Modified Korteweg-de Vries Equations
International Journal of Theoretical Physics, Vol. 63, Ocak 2024, ISSN: 0020-7748, 1572-9575
AHMETOLAN SEMRA,DEMİRCİ ALİ,ÖZDEMİR NEŞE
Semra Ahmetolan Özgün Makale
On solitary-wave solutions of Rosenau-type equations
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, Vol. 137, Ocak 2024, s. 26, ISSN: 1007-5704
DURAN ANGEL,MUSLU GÜLÇİN MİHRİYE
Weakly nonlinear waves in a prestressed thin elastic tube containing a viscous fluid
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, Vol. 37, No. 14, Ocak 1999, ISSN: 0020-7225
DEMİRAY HİLMİ, ANTAR NALAN
Nalan Antar Özgün Makale
2D seismic response of shallow sandy basins subjected to obliquely incident waves
SOIL DYNAMICS AND EARTHQUAKE ENGINEERING, Vol. 153, Ocak 2022, ISSN: 0267-7261
KHANBABAZADEH HADI, İYİSAN RECEP, ÖZASLAN BİLAL
Orbital stability of periodic standing waves for the cubic fractional nonlinear Schrödinger equation
JOURNAL OF DIFFERENTIAL EQUATIONS, Vol. 341, Ocak 2022, s. 29, ISSN: 0022-0396
MORAES G. E. B, BORLUK HANDAN, LORENO G. DE, MUSLU GÜLÇİN MİHRİYE, NATALI FABIO
Existence of solitary SH waves in a heterogeneous elastic two-layered plate
Zeitschrift für angewandte Mathematik und Physik, Vol. 73, Ağustos 2022, ISSN: 0044-2275
AHMETOLAN SEMRA, DELİKTAS-OZDEMİR EKİN, TUNA DİCLE

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930